DOI 10.1016/j.msard.2018.12.032
Erythema nodosum in a patient with multiple sclerosis on dimethyl fumarate.
Аннотация
Erythema nodosum is an uncommon cutaneous hypersensitivity reaction characterized by tender round slightly raised red nodules that become bruise-like and then resolve without scarring. It may be caused by infections, pregnancy, malignancy, systemic illnesses, or idiopathic. Several drugs have been reported in association with erythema nodosum including oral contraceptive pills, penicillin, and sulphonamides. Glatiramer acetate is the only medication used in the treatment of multiple sclerosis that has been reported as a possible cause of erythema nodosum. The association between erythema nodosum and multiple sclerosis or dimethyl fumarate has not been reported in the literature. In this article, we aim to report the first case of a possible association between erythema nodosum and dimethyl fumarate in a multiple sclerosis patient. We hypothesize that dimethyl fumarate may be the cause for the development of erythema nodosum in our patient. The underlying mechanism a possibly related to a delayed hypersensitivity reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.